# SDR UIEA2018091201954

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,766 hours, 18,434 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9981088
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG PRSOV BITE FAILED. REMOVED AND REPLACED LEFT PRSOV, OP'S CHECK NORMAL. NO LEAKS IAW AMM 36-11-09.
